Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes itching with red spots on the vagina?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2897 Questions

default
Posted on Mon, 3 Oct 2016 in Women's Health
Question: I have been having a itch on my vagina for the past two days. I checked and it looked like little pink or red dots around
doctor
Answered by Dr. Soumya 37 minutes later
Brief Answer:
Allergic reaction possible

Detailed Answer:
Hi,

I understand your concerns about itching.

Most common reason for such sudden appearance of rash is allergic reaction to some substances. This allergic reaction could be due to food, environment, dust, new cloth etc..

If this is not increasing you should not worry about it as it is going to decrease on its own without any medicines.

If itching is unbearable, you can wash the scratching area with soap and water twice a day and dry it. This will reduce the itching.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 1 hour later
I hope it's not STD. It's not increasing. It's like pink or red with little yellow dots and it's just so itchy
doctor
Answered by Dr. Soumya 4 hours later
Brief Answer:
This is not STD

Detailed Answer:
Hi,

This is not STD. Don't worry about it.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 11 hours later
Is it ok if I just wash it with water because I don't feel comfortable using soap and do you think I should still visit my gynaecologist? I also took a drug that contains fluconazole, azithromycin and secnidazole. Is this ok?
doctor
Answered by Dr. Soumya 1 hour later
Brief Answer:
Better to use soap

Detailed Answer:
Hi,

It's better to use soap to clear off any bacterial infection growing on it.

Fluconazole containing medicines can be taken.

No need to visit gynecologist as of now.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on  Azithromycin

doctor1 MD

My wife has pain in her throat along with a pinching sensation. She had fever of 101 day before yesterday and now there is no fever. She is not able to swallow anything. Even water pains for swallowing. I have spoken to a doctor who has advised Azithromycin 500 twice a day to be taken twice a day. The medicine has been started since yesterday. kindly suggest as to what is the problem & whether she is under proper medication.

doctor1 MD

Hi Doctor, I am 35 years old and married. My wife is 29 years old. We have 4 children and our youngest daughter is 5 years old. My wide was diagnosed for PID three years ago and since then she was prescribed different tips of anti-biotic by Gynecologists, but no result. Last month she was gone under an endramterial biopsy with no positive result. Recently a Gynecologist prescribed both of us with one dose (14 injections) of 1g ceftriaxone. All these medicine we took during the past three years were not effective. Grateful if you advise us what to do. Many thanks. The medicine taken are; Ciprofloxacin (500mg, 75mg), fluconazole, Clotrimazol, fungizole, Keto profane, Ami kacien (500mg), Azithromycin, Nystatin (oral) and ceftriaxone (1g)

doctor1 MD

I have been suffering form urinary tract infection symptoms since August 2010, following sex after a long period of abstinence (I am female). My doctor prescribed Urizone and Ciprobay, then Flagyl and Macrodante. Nothing helped. He took a pap smear and swab from the urinary tract and ureaplasma and mycoplasma were found. He treated me with Azithromycin, Zithromax, Doxycycline - still no improvement. Symptoms are still present. Should I see a urologist? Is it possible that the urinary tract got injured during sex and that that is causing symptoms of frequent urination, burning. Each time after sex, the symptoms are worse. I don t know how to get rid of these symptoms.

doctor1 MD

Hello I have been having ammoniated loose stools with bouts of nausea, and intestinal discomfort. I had been dx with mild erosive esophagitis approx 2 years ago. I have been non compliant in taking my antacids. Howver approximately 3 week ago I had a strong acid refux burn in upper gi, accompanied with intestinal discomfort and loose foul ammoniated smelling stools. I have not been on atbs for greater than 2 months. I had been on antibiotics in the past for tx of lyme disease interchanging between amoxicillin, azithromycin, and doxycycline. I have had this in the past and has been successfully treated with ciproflaxin...however this time I have not been on antibiotics, only resveratrol and tumeric. So I am wondering what could be causing these ammoniated loose stools. I have discontinued resveratrol and tumeric for now and am only taking a probiotic and prilosec 20mg for the past week. Reflux has since subsided, intestinal discomfort has subsided somewhat, but I am still have loose ammoniated stools. My blood wbc count is 12,000 and is the only abnormal blood count at this time... liver function, kidney function, wnl

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in right lung base. Was difficult to take deep breaths at the time. Advised chest CT - area of diffusion...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes in alternative treatments . The reason I had the tooth pulled was because I had an infection in the...